Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Examples of complete manifolds of positive Ricci curvature with nilpotent isometry groups


Author: Guofang Wei
Journal: Bull. Amer. Math. Soc. 19 (1988), 311-313
MSC (1985): Primary 53C20; Secondary 57S20
DOI: https://doi.org/10.1090/S0273-0979-1988-15653-4
MathSciNet review: 940494
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 53C20, 57S20

Retrieve articles in all journals with MSC (1985): 53C20, 57S20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15653-4